MathSciNet Relay Station
MathSciNet bibliographic data
MR256030 (41 #690) 41.10
Schechter, Murray Hermite-Birkhoff interpolation problems with complex nodes. Amer. Math. Monthly 76 1969 1119–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement